# SDR 20001025SH008

- Difficulty date: September 1, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N402GR
- Make and model: Cessna 402C
- Aircraft serial: 402C0035
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Sight Gauge
- Part number: 511700712
- Condition: Failed
- Location: Hydraulic Tank
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOLE IN SIGHT GAUGE (TUBE) APPEARS TO BE CAUSED BY HEAT, LOST FLUID.  NOSE GEAR DID NOT EXTEND.  LANDING WAS MADE WITH NOSE GEAR UP.  (X)
